# SDR IPXA0560633

- Difficulty date: June 3, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1682 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE WORKING CUSTOMER CARD NR 864594, STR REPAIR, CAUSED DENT IN SKIN AT BS 1682, STR 15R.  REPAIRED SKIN IAW ER NR10-3026.
